Debt and deficit fluctuations and the structure of bond markets

Scott, A and Marcet, A (2009) Debt and deficit fluctuations and the structure of bond markets. Journal of Economic Theory, 144 (2). pp. 473-501.

Full text not available from this repository.
Official URL: http://linkinghub.elsevier.com/retrieve/pii/S00220...
Item Type: Article
Subject Areas: Economics
DOI: 10.1016/j.jet.2008.06.009
Date Deposited: 16 May 2016 13:25
Last Modified: 16 May 2016 13:25
URI: http://lbsresearch.london.edu/id/eprint/215

Actions (login required)

Edit Item Edit Item

Statistics

Altmetric